PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 66 | 1 | 173-182
Tytuł artykułu

On the joint spectral radius

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the $𝓁_p$-spectral radius formula for n-tuples of commuting Banach algebra elements
Słowa kluczowe
Rocznik
Tom
66
Numer
1
Strony
173-182
Opis fizyczny
Daty
wydano
1997
otrzymano
1994-12-22
Twórcy
  • Mathematical Institute, Academy of Sciences of The Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
Bibliografia
  • [1] M. A. Berger and Y. Wang, Bounded semigroups of matrices, Linear Algebra Appl. 166 (1992), 21-27.
  • [2] J. W. Bunce, Models for n-tuples of non-commuting operators, J. Funct. Anal. 57 (1984), 21-30.
  • [3] M. Chō and T. Huruya, On the spectral radius, Proc. Roy. Irish Acad. Sect. A 91 (1991), 39-44.
  • [4] M. Chō and W. Żelazko, On geometric spectral radius of commuting n-tuples of operators, Hokkaido Math. J. 21 (1992), 251-258.
  • [5] C.-K. Fong and A. Sołtysiak, Existence of a multiplicative linear functional and joint spectra, Studia Math. 81 (1985), 213-220.
  • [6] V. Müller and A. Sołtysiak, Spectral radius formula for commuting Hilbert space operators, Studia Math. 103 (1992), 329-333.
  • [7] P. Rosenthal and A. Sołtysiak, Formulas for the joint spectral radius of non-commuting Banach algebra elements, Proc. Amer. Math. Soc. 123 (1995), 2705-2708.
  • [8] G.-C. Rota and W. G. Strang, A note on the joint spectral radius, Indag. Math. 22 (1960), 379-381.
  • [9] A. Sołtysiak, On a certain class of subspectra, Comment. Math. Univ. Carolin. 32 (1991), 715-721.
  • [10] A. Sołtysiak, On the joint spectral radii of commuting Banach algebra elements, Studia Math. 105 (1993), 93-99.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv66z1p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.